# SDR DALA2022101806725

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,175 hours, 20,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CEILING EMERG LIGHT ABOVE 7D INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT ASSY IAW B767-300 AMM 33-51. OPS CHK NML. NO FAULTS NOTED. (9391756)
